Sweating while eating JB
Jan 8, 2001
I am HIV+, currently taking the following medications: Celexa, Fortavase, Combivir, Trazadone and Marinol. While eating, and it doesn't matter what I am eating, I am literally sweating in my soup. Sweating occurs off of my head area. While eating out it does become annoying and embarrassing. My current physician doesn't seem to know what could be causing this, medication, the disease or a combination of both. Any help would be greatly appreciated.
Response from Dr. Bartlett
This is a new one to me. It sounds as if you may have some neurologic dysfunction whereby the nerves to your stomach which are activated by food are also causing increased perspiration. I might suggest trying to eliminate possible medication causes one by one in collaboration with your health care provider.
John A. Bartlett, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Muscle Ache After Getting Fingered Sign Of HIV AIDS
- Painful Ejaculation After Condom Broke Anal Worried I Have HIV
- Painful Red Spots After Swallowing Cum Worried I Have HIV
- Sore Throat After Sensual Massage Worried I Have HIV
- Is Hpv Tested For When Donating Blood?
- Symptoms Of Peyronie's Disease
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.